Alert archive / Nebraska / Flash Flood Warnings in 2014
Flash Flood Warning 22, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 13, 2014, 6:02 PM MDT for Dawes County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 6:02 PM MDT (00:02 UTC)
- Expired
- Jul 14, 2014, 12:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 165 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2504 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
452
WGUS55 KCYS 140002
FFWCYS
NEC045-140600-
/O.NEW.KCYS.FF.W.0022.140714T0002Z-140714T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
602 PM MDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL MIDNIGHT MDT MONDAY
* AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES OF AROUND ONE HALF OF AN INCH OF RAIN
HAVE BEEN OBSERVED OVER THE AREA IN THE LAST 30 MINUTES...WITH
ADDITIONAL THUNDERSTORMS EXPECTED TO MOVE OVER THIS ALREADY
SATURATED AREA OVER THE NEXT HOUR. THESE ADDITIONAL STORMS MAY
PRODUCE UP TO ONE INCH OF RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHADRON...CHADRON AIRPORT...CHADRON CAMPGROUND AND RED CLOUD
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.
&&
LAT...LON 4252 10278 4274 10327 4290 10316 4276 10277
4254 10276 4253 10277
$$
MAZUR1 follow-up statement
868
WGUS75 KCYS 140156
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
756 PM MDT SUN JUL 13 2014
NEC045-140211-
/O.CAN.KCYS.FF.W.0022.000000T0000Z-140714T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWES NE-
756 PM MDT SUN JUL 13 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL DAWES
COUNTY IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4252 10278 4274 10327 4290 10316 4276 10277
4254 10276 4253 10277
$$
MAZURWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 5:55 PM MDT, 7 minutes earlier.
Area forecast discussion, Jul 13, 5:55 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 555 PM MDT SUN JUL 13 2014 .UPDATE... ISSUED AT 543 PM MDT SUN JUL 13 2014 QUICK UPDATE TO THE GRIDS TO ADJUST PCPN TRENDS FOR THE REST OF THE EVENING. LATEST WATER VAPOR SATELLITE LOOP SHOWS THE STRONG MIDLVL SHORTWAVE RESPONSIBLE FOR THE EARLIER STRONG TO SEVERE CONVECTION HAS MOVED EAST OF THE CWA. A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER THE HIGH PLAINS WITH WIDESPREAD DEW POINTS IN THE MID 50S AND SPC MESOANALYSIS CAPES AROUND 1500 TO 2000 J/KG. KCYS RADAR STILL SHOWS SOME ISOLATED CONVECTION OUT THERE...AND WITH TOWERING CUMULUS STILL ON VISIBLE SATELLITE DO BELIEVE THERE IS STILL POTENTIAL FOR A FEW STORMS. COULD ALSO SEE SOME NEW TSTMS DEVELOP ALONG PREVIOUS OUTFLOW. NOT EXPECTING THINGS TO BE AS WIDESPREAD AS EARLIER...SO CUT BACK POPS INTO THE ISOLATED CATEGORY FOR THE REST OF THE EVENING. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 337 PM MDT SUN JUL 13 2014 CONVECTION GRADUALLY INCREASING ACROSS SOUTHEAST WYOMING THIS AFTERNOON AND THIS WILL MOVE EAST OVER THE NEBRASKA PANHANDLE THIS EVENING. HEAVY RAIN CONTINUES TO BE THE MAIN THREAT FROM STRONGER STORMS WITH MOST LIKELY AREA FOR THIS BEING EAST OF THE MTNS INTO THIS EVENING. ANY FLOODING THAT MIGHT OCCUR SHOULD REMAIN RATHER LOCALIZED. SOME HAIL THREAT STILL THERE AS WELL THOUGH UPPER SUPPORT NOT ALL THAT GREAT. ACTIVITY WILL DECREASE OVERNIGHT THOUGH SOME MAY HANG ON OVER NORTHEAST PARTS OF THE CWA THROUGH THE NIGHT. SIMILAR SCENARIO EXPECTED FOR SATURDAY AS SFC UPSLOPE FLOW BEHIND A WEAK SFC FRONT THAT WILL PASS ACROSS DURING THE DAY ALLOWS FOR REDEVELOPMENT OF CONVECTION. INSTABILITY NOT PROGGED TO BE AS GREAT THOUGH SO ACTIVITY LIKELY TO BE MORE SHOWERY IN NATURE. TEMPS JUST A LITTLE COOLER OVER THE PLAINS. ACTIVITY WILL DIE OUT SAT EVENING. A STRONGER FRONT WILL THEN PUSH SOUTH ACROSS THE CWA SUNDAY WITH SCTD SHOWERS AND A FEW STORMS ONCE AGAIN. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 337 PM MDT SUN JUL 13 2014 A WEAK SHORTWAVE IS EXPECTED TO EXIT THE AREA WEDNESDAY EVENING WHICH WILL CAUSE SHOWERS AND THUNDERSTORMS TO GRADUALLY EXIT THE AREA EAST OF THE LARAMIE RANGE BY AROUND MIDNIGHT. MEANWHILE...THE UPPER LEVEL RIDGE WILL CONTINUE TO BUILD OVER THE ROCKIES BEGINNING THURSDAY AND CONTINUING THROUGH THE WEEKEND. SMALL DISTURBANCES ARE PROGGED TO MOVE THROUGH THE EASTERN PERIPHERY OF THIS RIDGE THURSDAY AND FRIDAY WHICH MAY TRIGGER SOME CONVECTION EAST OF THE LARAMIE RANGE. THE NEXT STRONG UPPER LEVEL TROF IS PROGGED TO MOVE INTO BRITISH COLUMBIA AND SASKATCHEWAN THIS WEEKEND WHICH WILL TEND TO AMPLIFY THE RIDGE OVER THE REGION WHICH WILL RESULT IN WARMING TEMPERATURES AND SOMEWHAT DRIER CONDITIONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1147 AM MDT SUN JUL 13 2014 SCATTERED SHOWERS AND THUNDERSTORMS ARE PROGGED TO DEVELOP ALONG THE LARAMIE RANGE THIS AFTERNOON AND MOVE SOUTHEAST AT 15 TO 20 MPH. A FEW OF THESE STORMS MAY BECOME STRONG OR SEVERE WITH LARGE HAIL BEING THE MAIN THREATS ALONG WITH SOME GUSTY WINDS. THE BULK OF THE ACTIVITY WILL IMPACT THE CYS AND LAR TAF SITES THIS AFTERNOON. OTHERWISE...CLEARING SKIES ARE ANTICIPATED THIS EVENING WITH MAINLY VFR CONDITIONS EXPECTED. && .FIRE WEATHER... ISSUED AT 337 PM MDT SUN JUL 13 2014 CONCERNS TO REMAIN LOW INTO NEXT WEEK WITH WEATHER CONDITIONS REMAINING NON-CRITICAL. SCATTERED THUNDERSTORMS WILL OCCUR MOST AFTERNOONS AND EVENINGS THROUGH SUNDAY THEN BECOME MORE ISOLATED NEXT WEEK. DRY LIGHTNING NOT EXPECTED WITH MONSOONAL MOISTURE OVER THE REGION. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...HAMMER SHORT TERM...REC LONG TERM...REC AVIATION...REC FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 13, 9:54 AM MDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 954 AM MDT SUN JUL 13 2014 NEZ019>021-054-055-WYZ101-103-105>108-115>119-141045- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 954 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHWESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BY THE MIDDLE OF THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME OF THESE THUNDERSTORMS WILL CONTAIN HEAVY RAINFALL AND GUSTY WINDS...WITH THE MOST LIKELY LOCATIONS ALONG INTERSTATE 25 FROM WHEATLAND TO CHEYENNE. STORM MOVEMENT WILL BE ONLY 5 TO 10 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR TUESDAY AND WEDNESDAY. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG OR SEVERE WITH LARGE HAIL...STRONG WINDS...AND FREQUENT LIGHTNING. IN ADDITION...HEAVY RAINFALL IS POSSIBLE BEFORE SOME DRIER AIR MOVES INTO THE REGION BY LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-109>114-141045- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 954 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON AND THIS EVENING. GUSTY WINDS WILL ACCOMPANY THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ON MONDAY WILL INCREASE IN COVERAGE THROUGH THE MIDDLE OF THIS WEEK AS A POTENT UPPER LEVEL DISTURBANCE MOVES ACROSS WYOMING. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG ON TUESDAY...PRODUCING HEAVY RAINFALL...FREQUENT LIGHTNING...AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-095-096-WYZ102-141045- DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- 954 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. BRIEF HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES OF THUNDERSTORMS ARE EXPECTED TO INCREASE ON TUESDAY AND WEDNESDAY OF THIS WEEK BEFORE SOME DRIER AIR MOVES INTO THE REGION LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Local storm report, Jul 13, 3:24 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 4 E DIX 41.23N 103.41W
07/13/2014 E0.25 INCH KIMBALL NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jul 13, 3:29 PM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TORNADO 10 E CHEYENNE 41.15N 104.60W
07/13/2014 LARAMIE WY PUBLIC
BRIEF TOUCH DOWN NEAR THE ARCHER EXIT OF I-80.
&&
BCHAPMANSpecial weather statement, Jul 13, 3:32 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
332 PM MDT SUN JUL 13 2014
NEZ020-054-055-132215-
BANNER NE-CHEYENNE NE-KIMBALL NE-
332 PM MDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIMBALL...
NORTHWESTERN CHEYENNE AND EXTREME SOUTHEASTERN BANNER COUNTIES UNTIL
415 PM MDT...
AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF DIX...OR 16 MILES NORTHEAST
OF KIMBALL...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
RURAL NORTHWESTERN CHEYENNE COUNTY THROUGH 415 PM MDT
RURAL EASTERN KIMBALL COUNTY THROUGH 415 PM MDT
RURAL WESTERN CHEYENNE COUNTY THROUGH 415 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4139 10329 4127 10315 4129 10335 4122 10338
4136 10349 4142 10339
TIME...MOT...LOC 2133Z 314DEG 17KT 4134 10339
RUBINLocal storm report, Jul 13, 3:52 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
352 PM MDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG CHEYENNE 41.15N 104.79W
07/13/2014 LARAMIE WY TRAINED SPOTTER
WIDESPREAD TREE DAMAGE REPORTED IN AND AROUND THE CITY OF
CHEYENNE. LARGEST TREE DOWN WAS ABOUT ONE FOOT IN
DIAMETER.
&&
HAMMERSpecial weather statement, Jul 13, 4:01 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
401 PM MDT SUN JUL 13 2014
NEZ055-132300-
CHEYENNE NE-
401 PM MDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHEYENNE COUNTY UNTIL
500 PM MDT...
AT 359 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF GURLEY...OR 17 MILES NORTHWEST
OF SIDNEY...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
GURLEY AROUND 435 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4129 10267 4123 10275 4126 10304 4125 10310
4132 10321 4138 10318
TIME...MOT...LOC 2201Z 298DEG 12KT 4133 10315
RUBINSpecial weather statement, Jul 13, 5:22 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 522 PM MDT SUN JUL 13 2014 NEZ020-054-132345- BANNER NE-KIMBALL NE- 522 PM MDT SUN JUL 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 545 PM MDT... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF ALBIN...OR 16 MILES NORTHWEST OF KIMBALL...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. RAINFALL TOTALS OF ONE QUARTER TO ONE HALF INCH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OLIVER CAMPGROUND... OLIVER RESERVOIR... BUSHNELL... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 8 AND 14. VERY HEAVY RAIN IS LIKELY WITH THIS STORM...AND MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4131 10357 4114 10388 4139 10400 4147 10390 TIME...MOT...LOC 2315Z 324DEG 17KT 4136 10388 MAZUR
Nearby
Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.